Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
whyamisounlucky

Moisturizer/New breakout

Recommended Posts

Hi. I know the regimin doesnt say anything about the moisterizer from the Solvere line (kind of a stronger Proactive line you get at the dermatoligist). I was using some of their products but i thought the wash would be too irritating but I didnt see any reason why not to use the moisturizer since they sell a 2.5% BP cream as part of the Solvere line so I figured it would work just fine with the BP ge. So I was just wondering if anyone else used it and if it was a good choice to use with the regimin.

One more thing. For some reason my whole face including neck started breaking out and I dont know why. I was in the sun for a while during the summer and then when I was out of the sun more everything looked so bad. And then my back and chest started breaking out as well as my face. My neck is so wierd how its so broken out and my whole face looks so horrible in the sun especially. I started the regimin and i used a ton cuz i thought my face would be ready cuz i used some other Bp products as well as the bp gel but i was wrong and my face got insanely dried out. So I waited and then tried to start it up again. I know i guess it just takes time but my face is just all red and nasty and I hope im doing it all right. I dont know when to start using more BP because I dont want to use to much and then have my face all red and dried out. Right now im so miserable. All I think about is my face..its so rediculous I hate it. I feel like stress could have done it as well as hormones...i dont know if this has anything to do with it but right as my face started getting really bad was the same time i was spending a lot of time/thinking about a girl. I was gonna hang out with her soon but I since the last time I saw her which was a while ago my face has gotten worse and Im so self consious of myself. I know Im writing a bunch of random crap now but I just needed to get it all out I guess lol. Does something like that cause extra hormones or whatever and make you break out? Life would be a breeze without acne and Im just praying to God it gets better soon. Please anyone have anything to say that could help me out. eusa_pray.gif

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×